On the Compactness Theorem for Sequences of Closed Sets
Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 327 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_2002_16_1-4_a18,
     author = {G. Beer},
     title = {On the {Compactness} {Theorem} for {Sequences} of {Closed} {Sets}},
     journal = {Mathematica balkanica},
     pages = {327},
     year = {2002},
     volume = {16},
     number = {1-4},
     url = {http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a18/}
}
TY  - JOUR
AU  - G. Beer
TI  - On the Compactness Theorem for Sequences of Closed Sets
JO  - Mathematica balkanica
PY  - 2002
SP  - 327
VL  - 16
IS  - 1-4
UR  - http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a18/
ID  - MABA_2002_16_1-4_a18
ER  - 
%0 Journal Article
%A G. Beer
%T On the Compactness Theorem for Sequences of Closed Sets
%J Mathematica balkanica
%D 2002
%P 327
%V 16
%N 1-4
%U http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a18/
%F MABA_2002_16_1-4_a18
G. Beer. On the Compactness Theorem for Sequences of Closed Sets. Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 327. http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a18/